# SDR 2004UALA00475

- Difficulty date: May 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 32,931 hours, 11,735 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST INT LOADS LEFT.  REPLACED POWER SUPPLY UNIT.  CABIN EMERGENCY LIGHTS NOW PASS.
